OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O. HF-RESECTION ELECTRODE "PLASMALOOP ¿ MEDIUM, 30°", 24 FR., STANDARD, 12°-30°
Back to Search Results |
| Model Number |
WA47506S |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a hysteroscopic submucosal myomectomy, the electrode broke.It was reported that no part of this device fell into the uterus.The procedure was completed with another electrode device, resulting in a delay of about 30 minutes.Report 2 of 2.
Additional Manufacturer Narrative
E1: establishment name: (b)(6) hospital.E1: establishment address: (b)(6).The device was returned to olympus for inspection and confirmed the reported problem: a visual inspection found that the loop electrode at the tip had broken.The cause of the loop electrode breakage cannot be identified, but inspection of the fracture surface suggests that it may have been caused by overload.Based on the results of the investigation, it is likely the following led to the malfunction: component failure.Additional information was requested from the customer, but no further information has been received at this time.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.